# SDR USAA2013030800010

- Difficulty date: February 6, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 1 RUDDER HINGE AT VERTICAL STABILIZER STA 780, RIB 2.  REPLACED NR 1 RUDDER HINGE FITTING AT VERTICAL STABILIZER STA 780, RIB 2 IAW A321 SRM 51-72-11 & 51-42-11.
